Alert archive / Florida / Freeze Warnings in 2014

Freeze Warning 13, NWS Tampa Bay, FL

November 18, 2014Citrus County, Hernando County, Sumter County, Florida

NWS Tampa Bay, FL issued this freeze warning at Nov 18, 2014, 3:38 AM EST for Citrus County, Hernando County, Sumter County, Florida. It took effect at Nov 19, 2014, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2014, 3:38 AM EST (08:38 UTC)
In effect from
Nov 19, 2014, 1:00 AM EST
Expired
Nov 19, 2014, 9:00 AM EST
In force
8 hr
Issued by
NWS Tampa Bay, FL

Counties Citrus County, FL, Hernando County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 111 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2014-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2014-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS72 KTBW 180838
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
338 AM EST TUE NOV 18 2014

...FREEZING TEMPERATURES EXPECTED ACROSS THE NATURE COAST LATE
TONIGHT AND EARLY WEDNESDAY MORNING...

.THE FIRST FREEZE OF THE YEAR IS EXPECTED ON WEDNESDAY MORNING
FOR MUCH OF THE NATURE COAST. SIGNIFICANT PORTIONS OF LEVY AND
CITRUS COUNTIES WILL ALSO SEE A HARD FREEZE...WITH TEMPERATURES
DIPPING INTO THE MID 20S.

FLZ249-180945-
/O.CAN.KTBW.FZ.A.0011.141119T0600Z-141119T1400Z/
INLAND PASCO-
INCLUDING THE CITIES OF...DADE CITY...ZEPHYRHILLS
338 AM EST TUE NOV 18 2014

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CANCELLED THE FREEZE WATCH. 

TEMPERATURES MAY DROP TO NEAR FREEZING OVER INLAND SECTIONS
OF PASCO COUNTY JUST BEFORE SUNRISE ON WEDNESDAY MORNING...BUT
WIDESPREAD FREEZING TEMPERATURES WITH DURATIONS OF 2 OR MORE HOURS
ARE NOT ANTICIPATED...THUS THE FREEZE WATCH HAS BEEN CANCELLED.

$$

FLZ139-142-239-242-182100-
/O.UPG.KTBW.HZ.A.0005.141119T0600Z-141119T1400Z/
/O.NEW.KTBW.HZ.W.0004.141119T0600Z-141119T1400Z/
COASTAL LEVY-COASTAL CITRUS-INLAND LEVY-INLAND CITRUS-
INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...
CRYSTAL RIVER...HOMOSASSA...CHIEFLAND...BRONSON...WILLISTON...
INVERNESS
338 AM EST TUE NOV 18 2014

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO
9 AM EST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT.

* MINIMUM TEMPERATURE...22 TO 27 DEGREES.

* DURATIONS...7 TO 9 HOURS WITH THE LONGEST DURATIONS EXPECTED
  OVER LEVY COUNTY.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD 
BE BROUGHT INDOORS THIS EVENING.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. 

&&

$$

FLZ043-148-248-182100-
/O.UPG.KTBW.FZ.A.0011.141119T0600Z-141119T1400Z/
/O.NEW.KTBW.FZ.W.0013.141119T0600Z-141119T1400Z/
SUMTER-COASTAL HERNANDO-INLAND HERNANDO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...
HERNANDO BEACH...BAYPORT...BROOKSVILLE...SPRING HILL
338 AM EST TUE NOV 18 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM
EST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* MINIMUM TEMPERATURE...28 TO 32 DEGREES.

* DURATIONS...4 TO 6 HOURS WITH THE LONGEST DURATIONS INLAND.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS THIS EVENING.

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

&&

$$
3 follow-up statements
043 
WWUS72 KTBW 182039
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
339 PM EST TUE NOV 18 2014

...FREEZING TEMPERATURES EXPECTED ACROSS THE NATURE COAST TONIGHT
AND EARLY WEDNESDAY MORNING...

.THE FIRST FREEZE OF THE YEAR IS EXPECTED TONIGHT FOR MUCH OF THE
NATURE COAST. LEVY COUNTY WILL ALSO SEE A HARD FREEZE...WITH
TEMPERATURES DIPPING INTO THE MID 20S.

FLZ142-242-191400-
/O.CAN.KTBW.HZ.W.0004.141119T0600Z-141119T1400Z/
/O.EXA.KTBW.FZ.W.0013.141119T0600Z-141119T1400Z/
COASTAL CITRUS-INLAND CITRUS-
INCLUDING THE CITIES OF...CRYSTAL RIVER...HOMOSASSA...INVERNESS
339 PM EST TUE NOV 18 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM
EST WEDNESDAY. 

* MINIMUM TEMPERATURE...27 TO 31 DEGREES.

* DURATIONS...5 TO 7 HOURS.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS THIS EVENING.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ139-239-191400-
/O.CON.KTBW.HZ.W.0004.141119T0600Z-141119T1400Z/
COASTAL LEVY-INLAND LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND...
BRONSON...WILLISTON
339 PM EST TUE NOV 18 2014

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...

* MINIMUM TEMPERATURE...22 TO 27 DEGREES.

* DURATIONS...FREEZING TEMPERATURES ARE EXPECTED FOR 9 TO 11 HOURS
  WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 2 TO 4 HOURS.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS THIS EVENING.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

FLZ043-148-248-191400-
/O.CON.KTBW.FZ.W.0013.141119T0600Z-141119T1400Z/
SUMTER-COASTAL HERNANDO-INLAND HERNANDO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...
HERNANDO BEACH...BAYPORT...BROOKSVILLE...SPRING HILL
339 PM EST TUE NOV 18 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...

* MINIMUM TEMPERATURE...28 TO 32 DEGREES.

* DURATIONS...3 TO 5 HOURS WITH THE LONGEST DURATIONS INLAND.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS THIS EVENING.

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

&&

$$
627 
WWUS72 KTBW 190828
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
328 AM EST WED NOV 19 2014

...FREEZING TEMPERATURES EXPECTED ACROSS THE NATURE COAST EARLY
THIS MORNING...

...MORE FREEZING TEMPERATURE POSSIBLE ACROSS THE NATURE COAST LATE
TONIGHT AND EARLY THURSDAY MORNING.

.A COLD DRY AIR MASS IN THE WAKE OF A COLD FRONT WILL SUPPORT THE
FIRST FREEZING TEMPERATURES OF THE YEAR ACROSS THE NATURE COAST
THE REMAINDER OF THIS MORNING WITH LEVY COUNTY SEEING HARD FREEZE
CONDITIONS WITH TEMPERATURES DIPPING INTO THE MID AND UPPER 20S.
THE COLD DRY AIR MASS WILL CONTINUE OVER THE REGION TONIGHT INTO
THURSDAY AS SURFACE HIGH PRESSURE BUILDS IN OVER THE SOUTHEASTERN
STATES AND NORTH FLORIDA. CLEAR SKIES AND LIGHTER WINDS ASSOCIATED
WITH THE HIGH PRESSURE WILL SUPPORT GOOD RADIATIONAL COOLING LATE
TONIGHT INTO EARLY THURSDAY MORNING WITH MORE FREEZING
TEMPERATURES LIKELY ACROSS THE NATURE COAST.

FLZ139-239-191400-
/O.NEW.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/
/O.CON.KTBW.HZ.W.0004.000000T0000Z-141119T1400Z/
COASTAL LEVY-INLAND LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND...
BRONSON...WILLISTON
328 AM EST WED NOV 19 2014

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY MORNING. 

* MINIMUM TEMPERATURE...24 TO 27 DEGREES.

* DURATIONS...5 TO 7 HOURS OF SUB-FREEZING TEMPERATURES ARE
  EXPECTED PRIOR TO SUNRISE THIS MORNING WITH TEMPERATURES OF 27
  DEGREES OR LESS FOR 2 TO 3 HOURS. 7 TO 9 HOURS OF SUB-FREEZING
  TEMPERATURES WILL BE POSSIBLE EARLY THURSDAY MORNING.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS.  DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN
2 HOURS.

&&

$$

FLZ242-191400-
/O.NEW.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/
/O.CON.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/
INLAND CITRUS-
INCLUDING THE CITY OF...INVERNESS
328 AM EST WED NOV 19 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY MORNING. 

* MINIMUM TEMPERATURE...27 TO 30 DEGREES.

* DURATIONS...5 TO 7 HOURS OF FREEZING TEMPERATURES WILL BE
  POSSIBLE PRIOR TO SUNRISE THIS MORNING AND 4 TO 6 HOURS OF
  FREEZING TEMPERATURES POSSIBLE EARLY THURSDAY MORNING.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS.

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2
HOURS.

&&

$$

FLZ043-142-148-248-191400-
/O.CON.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/
SUMTER-COASTAL CITRUS-COASTAL HERNANDO-INLAND HERNANDO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...
CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT...
BROOKSVILLE...SPRING HILL
328 AM EST WED NOV 19 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* MINIMUM TEMPERATURE...27 TO 31 DEGREES.

* DURATIONS...5 TO 7 HOURS OF FREEZING TEMPERATURE WILL BE
  POSSIBLE PRIOR TO SUNRISE THIS MORNING.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER TEMPERATURE
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS.

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.


&&

$$
517 
WWUS72 KTBW 191413
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
913 AM EST WED NOV 19 2014

...MORE FREEZING TEMPERATURES POSSIBLE ACROSS THE NATURE COAST
TONIGHT...

.THE COLD DRY AIR MASS WILL CONTINUE OVER THE REGION TONIGHT
AS SURFACE HIGH PRESSURE BUILDS IN OVER THE SOUTHEASTERN STATES
AND NORTH FLORIDA. CLEAR SKIES AND LIGHTER WINDS ASSOCIATED WITH
THE HIGH PRESSURE WILL SUPPORT GOOD RADIATIONAL COOLING LATE
TONIGHT INTO EARLY THURSDAY MORNING WITH MORE FREEZING
TEMPERATURES LIKELY ACROSS THE NATURE COAST.

FLZ139-239-192100-
/O.EXP.KTBW.HZ.W.0004.000000T0000Z-141119T1400Z/
/O.CON.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/
COASTAL LEVY-INLAND LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND...
BRONSON...WILLISTON
913 AM EST WED NOV 19 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...HARD FREEZE WARNING HAS EXPIRED...

* MINIMUM TEMPERATURE...25 TO 29 DEGREES.

* DURATIONS...7 TO 9 HOURS OF SUB-FREEZING TEMPERATURES WILL BE
  POSSIBLE TONIGHT.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER 
  TEMPERATURE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER TO COVER OR MOVE INDOORS ANY TEMPERATURE SENSITIVE
PLANTS. PIPES SHOULD BE COVERED TO PREVENT BURSTING. PETS SHOULD
BE BROUGHT INDOORS.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS.  DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN
2 HOURS.

&&

$$

FLZ242-192100-
/O.EXP.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/
/O.CON.KTBW.FZ.A.0012.141120T0600Z-141120T1400Z/
INLAND CITRUS-
INCLUDING THE CITY OF...INVERNESS
913 AM EST WED NOV 19 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

* MINIMUM TEMPERATURE...28 TO 32 DEGREES.

* DURATIONS...3 TO 5 HOURS OF FREEZING TEMPERATURES WILL BE
  POSSIBLE TONIGHT.

* IMPACTS...THESE CONDITIONS COULD KILL CROPS AND OTHER 
  TEMPERATURE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS.  DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN
2 HOURS.

&&

$$

FLZ043-142-148-248-191515-
/O.EXP.KTBW.FZ.W.0013.000000T0000Z-141119T1400Z/
SUMTER-COASTAL CITRUS-COASTAL HERNANDO-INLAND HERNANDO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...
CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT...
BROOKSVILLE...SPRING HILL
913 AM EST WED NOV 19 2014

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ACROSS THE REGION HAVE WARMED UP ABOVE
FREEZING...THEREFORE THE FREEZE WARNING HAS EXPIRED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Nov 17, 9:07 PM EST, 6 hours 31 minutes earlier.

Area forecast discussion, Nov 17, 9:07 PM EST, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
907 PM EST MON NOV 17 2014

...A BLAST OF COLD AIR IS ON THE WAY...

.UPDATE...SURFACE ANALYSIS THIS EVENING HAS THE POTENT COLD FRONT
CURRENTLY PUSHING THROUGH THE NATURE COAST. EARLIER TODAY AHEAD OF
THE FRONT...A STRONG LINE OF STORMS BROUGHT SOME DAMAGING WINDS
AND HEAVY RAINS TO PORTIONS OF THE NATURE COAST. THAT LINE WAS
QUICK TO DROP IN INTENSITY. SHOWERS AHEAD OF THE MAIN LINE HELPED
TO SLIGHTLY STABILIZE THE AIR MASS SOUTH OF THE I 4 CORRIDOR. HEAVY
SHOWERS CURRENTLY OVER CHARLOTTE AND LEE WILL PUSH OUT OVER NIGHT.

TEMPS BEHIND THE FRONT IN THE CENTRAL AND WESTERN PANHANDLE HAVE
DIPPED INTO THE 40S WHILE JUST AHEAD OF FRONT ALONG THE SUN
COAST...TEMPS ARE HOLDING IN THE UPPER 60S TO NEAR 70. AS THE
FRONT SHIFTS SOUTH... WE WILL LIKELY SEE OUR HIGH TEMP FOR
TOMORROW REACHED AT MID NIGHT AS COLD AIR ADVECTION WILL CONTINUE
THROUGH MID WEEK. FOR THE EVENING UPDATE...ONLY MADE CHANGES TO
THE POP GRID GIVEN THE DIMINISHING AREA OF RAIN AHEAD OF THE
FRONT. AREAS MAINLY SOUTH OF TAMPA BAY WILL SEE SOME LINGERING
SHOWERS OVERNIGHT BUT THUNDERSTORM THREAT HAS ENDED.

&&

.AVIATION...MAIN CONCERN OVER THE NEXT COUPLE OF HOURS WILL BE THE
BAND OF HEAVY SHOWERS THAT WILL PUSH OVER FMY AND RSW. FOR THOSE
TERMINALS...BRIEF PERIODS OF MVFR OR IFR CONDITIONS WILL BE
POSSIBLE AS THE RAIN SHIFTS SOUTH. FURTHER NORTH... AN AREA OF LOW
CIGS (BKN005) CONTINUES TO LINGER OVER TPA...PIE AND LAL. THIS MAY
KEEP CONDITIONS NEAR IFR FOR THE NEXT COUPLE OF HOURS BEFORE THE
FRONT SHIFTS THROUGH THE AREA.

&&

.MARINE...A STRONG COLD FRONT IS CURRENTLY MOVING ACROSS THE WATERS
JUST NORTH OF TAMPA BAY AND WILL PASS THROUGH THE REST OF THE WATERS
OVERNIGHT. FARTHER SOUTH...SHOWERS AND A FEW THUNDERSTORMS WILL MOVE
EAST THROUGH THE WATERS SOUTH OF TAMPA BAY THROUGH MIDNIGHT. THE
NORTH WINDS WILL INCREASE TONIGHT AND TUESDAY TO SMALL CRAFT ADVISORY
CRITERIA...WITH GUSTS TO NEAR GALE FORCE OVER THE OUTER WATERS.

&&

.FIRE WEATHER...NO SIGNIFICANT EVENING UPDATES. PREVIOIUS
DISCUSSION...COOLER AND DRIER AIR WILL BE MOVING INTO THE AREA
BEHIND THE COLD FRONT AND ALLOW FOR SEVERAL HOURS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT MAINLY FROM POLK COUNTY NORTH THROUGH
THE NATURE COAST TUESDAY AFTERNOON. LOW ERC VALUES HOWEVER WILL
PREVENT THE NEED FOR ANY RED FLAG WARNINGS. THE DRY CONDITIONS
WILL BE IMPROVING FOR WEDNESDAY...BUT A FEW HOURS OF LOW
HUMIDITIES WILL STILL BE POSSIBLE ACROSS LEVY AND CITRUS
COUNTIES...BUT AGAIN THE ERC VALUES WILL BE TOO LOW TO WARRANT ANY
WARNINGS. MOISTURE WILL CONTINUE INCREASING THROUGH THE WEEKEND
WITH NO OTHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  51  59  38  63 /  60  20  10  10
FMY  62  65  46  70 /  80  40  10  10
GIF  50  58  39  65 /  80  20  10  10
SRQ  56  61  41  67 /  80  20  10  10
BKV  47  55  28  62 /  50  10  10  10
SPG  55  57  45  62 /  60  20  10  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH
     WEDNESDAY MORNING FOR COASTAL CITRUS-COASTAL LEVY-
     INLAND CITRUS-INLAND LEVY.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR COASTAL HERNANDO-INLAND HERNANDO-INLAND
     PASCO-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 1 PM EST WEDNESDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 AM EST WEDNESDAY FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
     WATERS.

&&

UPDATE/AVIATION...20/BARRON
MARINE...007/DOUGHERTY
DECISION SUPPORT...03/PAXTON
Hazardous weather outlook, Nov 17, 5:08 AM EST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
508 AM EST MON NOV 17 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-181015-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
508 AM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...DENSE FOG/SMOKE IMPACT...
SUFFICIENT LOW LEVEL MOISTURE COMBINED WITH LIGHT WINDS AND CLEAR
SKIES HAS ALLOWED SOME PATCHY FOG TO DEVELOP OVER THE REGION EARLY
THIS MORNING WITH SOME OF THE FOG REDUCING VISIBILITIES TO A HALF
MILE OR LESS IN SOME LOCATIONS. MOTORISTS ARE URGED TO EXERCISE
CAUTION. IF ENCOUNTERING FOG SLOW DOWN...USE YOUR LOW BEAM
HEADLIGHTS AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE
VEHICLE IN FRONT OF YOU. THE FOG SHOULD BURN OFF SHORTLY AFTER
SUNRISE WITH IMPROVING CONDITIONS EXPECTED.

...THUNDERSTORM IMPACT...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON
AND TONIGHT. AMPLE MOISTURE AND INSTABILITY ALONG AND AHEAD OF
THIS FRONT WILL SUPPORT NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS THE REGION AS THE FRONT MOVES THROUGH.
INCREASING WIND SHEAR WITHIN THE ATMOSPHERE MAY LEAD TO A FEW
SEVERE STORMS WITH DAMAGING WINDS ALONG WITH AN INCREASED
POTENTIAL FOR A FEW TORNADOES. AT THE PRESENT TIME THE BEST
CHANCES FOR ANY SEVERE STORMS WILL BE FROM HERNANDO COUNTY NORTH
TO LEVY WHERE THE BEST SHEAR PROFILES WILL EXIST. OTHER
THUNDERSTORMS WILL BE POSSIBLE OVER THE REMAINDER OF THE REGION
WHICH MAY PRODUCE STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND
OCCASIONAL LIGHTNING STRIKES.

...MARINE IMPACTS...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON
AND TONIGHT. AHEAD OF THIS FRONT SOUTHWEST WINDS ARE EXPECTED TO
INCREASE INTO THE 15 TO 20 KNOT RANGE WITH SEAS BUILDING TO 4 TO
6 FEET. THESE INCREASING WINDS AND SEAS WILL BRING ROUGH BOATING
CONDITIONS TO THE GULF WATERS AND MARINERS ARE URGED TO EXERCISE
CAUTION. A FURTHER INCREASE IN WINDS AND SEAS ARE EXPECTED TONIGHT
AND TUESDAY IN THE WAKE OF THE FRONT.

...RIP CURRENT IMPACT...
AN INCREASING SOUTHWEST WIND FLOW AHEAD OF A STRONG COLD FRONT
WILL WILL BRING INCREASING WAVE ACTION AND AN INCREASED RISK FOR
RIP CURRENTS ALONG AREA BEACHES TODAY. IF YOU PLAN TO BE AT THE
BEACH TODAY...HEED THE ADVISE OF THE BEACH PATROL AND DO NOT SWIM
ALONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...EXCESSIVE COLD IMPACT...
A MUCH COLDER AND DRIER AIRMASS WILL MOVE INTO THE REGION DURING
TUESDAY AND TUESDAY NIGHT IN THE WAKE OF A STRONG COLD FRONT WITH
THE FIRST FREEZING TEMPERATURES OF THE SEASON LIKELY ACROSS THE
NATURE COAST BY EARLY WEDNESDAY MORNING. A HARD FREEZE WATCH HAS
BEEN POSTED FOR LEVY AND CITRUS COUNTIES...AND A FREEZE WATCH IS
ALSO IN EFFECT FOR HERNANDO AND SUMTER COUNTIES FOR LATE TUESDAY
NIGHT INTO EARLY WEDNESDAY MORNING. IN ADDITION ELEVATED WINDS
COMBINED WITH THE COLDER TEMPERATURES WILL LIKELY PRODUCE LOW
WIND CHILL READINGS LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING.
RESIDENTS WILL TEMPERATURE SENSITIVE PLANTS SHOULD COVER THEM
OR BRING THEM INDOORS BY EARLY TUESDAY EVENING. PETS SHOULD ALSO
BE BROUGHT INDOORS TO PROTECT THEM FROM THE COLD.

...RIP CURRENT IMPACT...
AN INCREASING NORTHWEST TO NORTHERLY WIND FLOW IN THE WAKE OF A
STRONG COLD FRONT WILL KEEP SEAS ELEVATED OVER THE ADJACENT GULF
WATERS DURING TUESDAY AND TUESDAY NIGHT. THE STRONG WINDS AND
HIGH SEAS WILL PRODUCE HIGH SURF ALONG WITH AN INCREASED RISK FOR
RIP CURRENTS ALONG AREA BEACHES TUESDAY THROUGH WEDNESDAY.

...MARINE IMPACTS...
STRONG NORTHWEST TO NORTH WIND IN THE 25 TO 30 KNOT RANGE WITH
GUSTS UP TO GALE FORCE WILL IMPACT THE GULF WATERS ON TUESDAY
AND CONTINUING INTO EARLY WEDNESDAY. THE STRONG WINDS AND SEAS
BUILDING INTO THE 8 TO 10 FOOT RANGE WILL PRODUCE VERY ROUGH
BOATING CONDITIONS OVER THE GULF WATERS THROUGH WEDNESDAY.
FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE
TRIPS INTO THE GULF UNTIL CONDITIONS IMPROVE LATER IN THE WEEK.

...FIRE WEATHER IMPACT...
A MUCH DRIER AIR MASS WILL OVERSPREAD THE REGION ON TUESDAY. THIS
DRIER AIR WILL LEAD TO SEVERAL HOURS OF CRITICALLY LOW HUMIDITY
VALUES BELOW 35 PERCENT FROM POLK COUNTY NORTH INTO THE NATURE COAST
DURING TUESDAY AFTERNOON. THESE LOW HUMIDITY VALUES COMBINED WITH
GUSTY WINDS WILL PRODUCE SOME CRITICAL FIRE WEATHER CONDITIONS
HOWEVER LOW ERC VALUES SHOULD PRECLUDE RED FLAG CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER TODAY AND SELF ACTIVATE IF
NEEDED.

MCMICHAEL

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:38 AM ESTHard Freeze WarningTBWCitrus, Levy29 hr
Nov 18, 3:49 AM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota36 hr
Nov 18, 3:49 AM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota28 hr
Nov 18, 3:43 PM ESTWind Chill AdvisoryTBWDeSoto, Hardee, Hillsborough, Manatee, Pasco, Pinellas and 2 more17 hr

Nearby

Freeze Warnings in Florida, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.